Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Fatigue and AnemiaFatigue and Anemia
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


Vitamin B12 injections
Oct 22, 2001

I have been +ve for 10 years (not on any meds), in last 6 months having been very tired. Last blood results indicated Vitamin B12 at low levels and my doctor has started me on a course of B12 injections - how long before I notice any impact?

Response from Dr. Frascino

Well that would depend on how low your levels were, as well as the dose and frequency of your vitamin B12 injections. I'm hoping that by the time you read this, you are already feeling much improved. By the way, do you know that vitamin B12 can now be administered as an intranasal gel? It's much more convenient than the injections.

Remember, fatigue in the setting of HIV disease is often multifactorial. Low vitamin B12 can lead to anemia, which in turn can cause fatigue. If you don't feel better, remember to check out the other common causes of fatigue:

1. Hormonal imbalances 2. Drug side effects 3. Inadequate sleep, exercise, diet 4. Psychological causes - anxiety, stress, depression 5. Opportunistic infections 6. Other causes of anemia

Good luck.

Dr. Bob


Previous
Common cold symptom
Next
Extreme Fatigue & other side effects, are they related?

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement